# SDR DXTA2022072966950

- Difficulty date: August 11, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800130
- Aircraft time: 13,732 hours, 9,079 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Bottle
- Part number: 99147126
- Part serial: SEESECTION4
- Condition: Defective
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BAGGAGE FIRE RED CAS: BAGGAGE FIRE RED CAS IN CLIMB THROUGH 40,000FEET. COMPLIED WITH QRH AND ACTIVATED BOTH BAGGAGE FIRE BUTTON AND SEC BAG BOTTLE BUTTON. ASSOCIATED CYAN FIRE BOTTLE LOW BAG-APU MSG DISPLAYED THEREAFTER.   FIRE DEPARTMENT DID NOT LOCATE ANY FIRE UPON INSPECTION. EMERGENCY DECLARED.//CORRECTIVE ACTION//

REMOVED DEFECTIVE FWD SMOKE DETECTOR PN 473597-17 S/N SEA2570 INSTALLED NEW SMOKE DETECTOR PN 473597-17 S/N SEA1111 IAW 680 AMM 26-10-40 OPS CHECK GOOD
REMOVED DEFECTIVE AFT SMOKE DETECTOR PN 473597-17 S/N 2571 INSTALLED NEW SMOKE DETECTOR PN 473597-17 S/N SEA0605
IAW 680 AMM 26-10-40 OPS CHECK GOOD
REMOVED SPENT APU FIRE BOTTLE PN 33100028-2 SN 5628281 INSTALLED OVERHAULED APU FIRE BOTTLE PN 33100028-2 SN 58246B1 IAW CE-680 AMM 26-20-30 OPS CHECK GOOD.
REMOVED SPENT BAGGAGE FIRE BOTTLE PN 9914712-6 SN 10225H1 INSTALLED SERVICABLE FIRE BOTTLE PN 33100028-2 SN 11301H1
IAW CE-680 AMM 26-20-30 OPS CHECK GOOD.
